# SDR 2007UALA00590

- Difficulty date: February 26, 2007
- Submitted: March 6, 2007
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 67,170 hours, 8,273 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHT ABOVE ROW 18 INOPERATIVE.  RELAMPED CEILING EEL .OP CHECKED NORMALLY.
